Forum

× Welcome click the New Topic button to post

Pain after booster treatments

1 year 2 months ago #55215 by chasbo
I had 6 bcg treatments about 3 mos ago with not that much discomfort
then 4 weeks ago I started a 3 week booster which has been crazy
it has been almost 3 weeks and my penis is killing me when i void
which is about every hour I wake up every 1 1/2 hrs to go
Just trying to find out if any suggestions
My dr told me it was normal i dont know seems like to much discomfort this time

Please Log in or Create an account to join the conversation.

  • Not Allowed: to create new topic.
  • Not Allowed: to reply.
  • Not Allowed: to add Files.
  • Not Allowed: to edit your message.
Moderators: Cynthiaeddieksara.anne

Users

Total Online: 2 Users and 724 Guests 
Cynthia's AvatarCynthia, NelsJenn's AvatarNelsJenn

Legend: Site Administrator Global Moderator User Banned

Statistics

Today Total Opened: 1 Today Total Answered: 6 Latest User: Calmdown9
Yesterday Total Opened: 1 Yesterday Total Answered: 4
Total Posts: 52343 Total Subjects: 6783 Total Users: 8277
Powered by Kunena Forum